# SDR UIEA2018090401890

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,967 hours, 38,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Part number: 285T045817
- Part serial: D00145
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENGINE SPEED CARD DISPLAYED. C/W FIM 73-21 FT 815. REMOVED AND REPLACED N2 SPEED CARD IAW AMM 73-21-54SG CLEARED PERFORMED GROUND ENGINE RUN NO MESSAGES AND OPS CHECK GOOD.
